Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On the accuracy of stable schemes for $ 2$D scalar conservation laws


Authors: Jonathan B. Goodman and Randall J. LeVeque
Journal: Math. Comp. 45 (1985), 15-21
MSC: Primary 65M05; Secondary 76N10
MathSciNet review: 790641
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that any conservative scheme for solving scalar conservation laws in two space dimensions, which is total variation diminishing, is at most first-order accurate.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M05, 76N10

Retrieve articles in all journals with MSC: 65M05, 76N10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1985-0790641-4
PII: S 0025-5718(1985)0790641-4
Article copyright: © Copyright 1985 American Mathematical Society